Works matching DE "REARRANGEMENT invariant spaces"
Results: 75
MULTIDIMENSIONAL REARRANGEMENT AND LORENTZ SPACES.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 3, p. 203, doi. 10.1023/B:AMHU.0000036283.75990.a2
- By:
- Publication type:
- Article
The Steiner rearrangement in any codimension.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 517, doi. 10.1007/s00526-012-0591-3
- By:
- Publication type:
- Article
On pairwise distances and median score of three genomes under DCJ.
- Published in:
- BMC Bioinformatics, 2012, v. 13, n. Suppl 19, p. 1, doi. 10.1186/1471-2105-13-S19-S1
- By:
- Publication type:
- Article
Core Theorems for Subsequences of Double Complex Sequences.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2011, v. 18, n. 2, p. 345, doi. 10.36045/bbms/1307452084
- By:
- Publication type:
- Article
MULTI-CHANNEL SAMPLING ON SHIFT-INVARIANT SPACES WITH FRAME GENERATORS.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2012, v. 10, n. 1, p. 1250003-1, doi. 10.1142/S0219691311004456
- By:
- Publication type:
- Article
Rearrangement invariance and relations among measures of smoothness.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 135, n. 3, p. 270, doi. 10.1007/s10474-011-0171-6
- By:
- Publication type:
- Article
La distance de réarrangement, duale de la fonctionnelle de Bowen.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 3, p. 845, doi. 10.1017/S014338571000088X
- By:
- Publication type:
- Article
Martingale inequalities on rearrangement-invariant quasi-Banach function spaces.
- Published in:
- Acta Scientiarum Mathematicarum, 2017, v. 83, n. 3/4, p. 619, doi. 10.14232/actasm-012-817-9
- By:
- Publication type:
- Article
ON SHARP HIGHER ORDER SOBOLEV EMBEDDINGS.
- Published in:
- Communications in Contemporary Mathematics, 2004, v. 6, n. 3, p. 495, doi. 10.1142/S0219199704001380
- By:
- Publication type:
- Article
On some Banach spaces of martingales associated with function spaces.
- Published in:
- Forum Mathematicum, 2012, v. 24, n. 4, p. 769, doi. 10.1515/form.2011.083
- By:
- Publication type:
- Article
On compactness of Sobolev embeddings in rearrangement-invariant spaces.
- Published in:
- Forum Mathematicum, 2006, v. 18, n. 5, p. 839, doi. 10.1515/FORUM.2006.042
- By:
- Publication type:
- Article
Higher-order Sobolev and Poincaré inequalities in Orlicz spaces.
- Published in:
- Forum Mathematicum, 2006, v. 18, n. 5, p. 745, doi. 10.1515/FORUM.2006.037
- By:
- Publication type:
- Article
Sampling in Shift-Invariant Spaces with Gaussian Generator.
- Published in:
- Sampling Theory in Signal & Image Processing, 2007, v. 6, n. 1, p. 71, doi. 10.1007/bf03549464
- By:
- Publication type:
- Article
On the Truncation Error of Generalized Sampling Expansions in Shift-Invariant Spaces.
- Published in:
- Sampling Theory in Signal & Image Processing, 2007, v. 6, n. 1, p. 53, doi. 10.1007/bf03549463
- By:
- Publication type:
- Article
Local rearrangement invariant spaces and distribution of Rademacher series.
- Published in:
- Positivity, 2018, v. 22, n. 1, p. 63, doi. 10.1007/s11117-017-0500-2
- By:
- Publication type:
- Article
The rearrangement-invariant space $$\Gamma _{p,\phi }$$.
- Published in:
- Positivity, 2014, v. 18, n. 2, p. 319, doi. 10.1007/s11117-013-0246-4
- By:
- Publication type:
- Article
Sobolev type inequalities for rearrangement invariant spaces.
- Published in:
- Positivity, 2011, v. 15, n. 4, p. 553, doi. 10.1007/s11117-010-0097-1
- By:
- Publication type:
- Article
Function spaces arising from kernel operators.
- Published in:
- Positivity, 2010, v. 14, n. 4, p. 637, doi. 10.1007/s11117-010-0069-5
- By:
- Publication type:
- Article
On disjoint function systems and complemented subspaces.
- Published in:
- Positivity, 2010, v. 14, n. 2, p. 215, doi. 10.1007/s11117-010-0059-7
- By:
- Publication type:
- Article
Cesaro mean convergence of martingale differences in rearrangement invariant spaces.
- Published in:
- Positivity, 2008, v. 12, n. 3, p. 387, doi. 10.1007/s11117-007-2146-y
- By:
- Publication type:
- Article
An Odd Rearrangement of L¹(R<sup>n</sup>).
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/787840
- By:
- Publication type:
- Article
Optimal Couples of Rearrangement Invariant Spaces for Generalized Maximal Operators.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/647123
- By:
- Publication type:
- Article
GaSb(001) Surface Reconstructions Measured at the Growth Front by Surface X-ray Diffraction.
- Published in:
- Journal of Electronic Materials, 2008, v. 37, n. 12, p. 1793, doi. 10.1007/s11664-008-0557-6
- By:
- Publication type:
- Article
ON THE QUANTITATIVE ISOPERIMETRIC INEQUALITY IN THE PLANE.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2017, v. 23, n. 2, p. 517, doi. 10.1051/cocv/2016002
- By:
- Publication type:
- Article
Hadamard Multipliers and Abel Dual of Hardy Spaces.
- Published in:
- Journal of Function Spaces, 2016, p. 1, doi. 10.1155/2016/3262761
- By:
- Publication type:
- Article
Jackson and Inverse Inequalities in Rearrangement Invariant Banach Function Spaces on Dini-Smooth Domains.
- Published in:
- Azerbaijan Journal of Mathematics, 2018, v. 8, n. 2, p. 21
- By:
- Publication type:
- Article
A New Bernstein’s Inequality and the 2D Dissipative Quasi-Geostrophic Equation.
- Published in:
- Communications in Mathematical Physics, 2007, v. 271, n. 3, p. 821, doi. 10.1007/s00220-007-0193-7
- By:
- Publication type:
- Article
SPECTRUM OF THE CESÁRO-HARDY OPERATOR IN LORENTZ L<sub>p,q</sub>(0,1) SPACES.
- Published in:
- Journal of Mathematics, Mechanics & Computer Science, 2023, v. 117, n. 1, p. 42, doi. 10.26577/JMMCS.2023.v117.i1.04
- By:
- Publication type:
- Article
Rearrangement Optimization Problems with Free Boundary.
- Published in:
- Numerical Functional Analysis & Optimization, 2014, v. 35, n. 4, p. 404, doi. 10.1080/01630563.2014.884587
- By:
- Publication type:
- Article
Rearrangements in Real Estate Investments.
- Published in:
- Numerical Functional Analysis & Optimization, 2009, v. 30, n. 5/6, p. 478, doi. 10.1080/01630560902987279
- By:
- Publication type:
- Article
A sampling theorem for the twisted shift-invariant space.
- Published in:
- Advances in Pure & Applied Mathematics, 2017, v. 8, n. 4, p. 293, doi. 10.1515/apam-2016-0090
- By:
- Publication type:
- Article
On rearrangement theorems in Banach spaces.
- Published in:
- Georgian Mathematical Journal, 2014, v. 21, n. 2, p. 157, doi. 10.1515/gmj-2014-0016
- By:
- Publication type:
- Article
Orlicz–Sobolev boundary trace embeddings.
- Published in:
- Mathematische Zeitschrift, 2010, v. 266, n. 2, p. 431, doi. 10.1007/s00209-009-0578-8
- By:
- Publication type:
- Article
New results on restriction of Fourier multipliers.
- Published in:
- Mathematische Zeitschrift, 2010, v. 265, n. 2, p. 417, doi. 10.1007/s00209-009-0522-y
- By:
- Publication type:
- Article
Optimization of the energy integral in two classes of rearrangements.
- Published in:
- Nonlinear Studies, 2010, v. 17, n. 1, p. 23
- By:
- Publication type:
- Article
Multipliers of the Haar series.
- Published in:
- Siberian Mathematical Journal, 2012, v. 53, n. 2, p. 310, doi. 10.1134/S0037446612020139
- By:
- Publication type:
- Article
Vector-valued sums of independent functions in rearrangement invariant spaces.
- Published in:
- Siberian Mathematical Journal, 2010, v. 51, n. 4, p. 584, doi. 10.1007/s11202-010-0060-1
- By:
- Publication type:
- Article
ON A MAXIMAL OPERATOR IN REARRANGEMENT INVARIANT BANACH FUNCTION SPACES ON METRIC SPACES.
- Published in:
- Scientific Studies & Research. Series Mathematics & Informatics, 2017, v. 27, n. 1, p. 49
- By:
- Publication type:
- Article
K-ENVELOPES FOR REAL INTERPOLATION METHODS.
- Published in:
- Glasgow Mathematical Journal, 2013, v. 55, n. 2, p. 293, doi. 10.1017/S0017089512000523
- By:
- Publication type:
- Article
Introduction.
- Published in:
- 2010
- By:
- Publication type:
- Editorial
DISJOINTLY STRICTLY-SINGULAR INCLUSIONS BETWEEN REARRANGEMENT INVARIANT SPACES.
- Published in:
- Journal of the London Mathematical Society, 2000, v. 62, n. 1, p. 239, doi. 10.1112/S0024610700001150
- By:
- Publication type:
- Article
VOLTERRA CONVOLUTION OPERATORS WITH VALUES IN REARRANGEMENT INVARIANT SPACES.
- Published in:
- Journal of the London Mathematical Society, 1999, v. 60, n. 1, p. 258, doi. 10.1112/S0024610799007759
- By:
- Publication type:
- Article
SYMMETRIC POLYNOMIALS ON REARRANGEMENT-INVARIANT FUNCTION SPACES.
- Published in:
- Journal of the London Mathematical Society, 1999, v. 59, n. 2, p. 681
- By:
- Publication type:
- Article
Some equivalent multiresolution conditions on locally compact abelian groups.
- Published in:
- Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 2010, v. 120, n. 3, p. 317, doi. 10.1007/s12044-010-0033-0
- By:
- Publication type:
- Article
Hypercyclicity of the adjoint of weighted composition operators.
- Published in:
- Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 2009, v. 119, n. 4, p. 513, doi. 10.1007/s12044-009-0048-6
- By:
- Publication type:
- Article
REARRANGEMENT THEOREM FOR THE WEAK TOPOLOGY.
- Published in:
- Reports of Enlarged Sessions of Seminar of I. Vekua Institute of Applied Mathematics, 2017, n. 31, p. 19
- By:
- Publication type:
- Article
On two notions of exponential dichotomy.
- Published in:
- Dynamical Systems: An International Journal, 2018, v. 33, n. 4, p. 708, doi. 10.1080/14689367.2018.1441376
- By:
- Publication type:
- Article
A stratum approach to global stability of complex balanced systems.
- Published in:
- Dynamical Systems: An International Journal, 2011, v. 26, n. 2, p. 125, doi. 10.1080/14689367.2010.545812
- By:
- Publication type:
- Article
Optimal Calderon spaces for generalized Bessel potentials.
- Published in:
- Doklady Mathematics, 2015, v. 92, n. 1, p. 404, doi. 10.1134/S1064562415040031
- By:
- Publication type:
- Article
Kolmogorov's abstract theorem: Application to metric spaces and topological groups.
- Published in:
- Doklady Mathematics, 2015, v. 91, n. 3, p. 367, doi. 10.1134/S1064562415030308
- By:
- Publication type:
- Article